MathSciNet Relay Station
MathSciNet bibliographic data
MR1983040 11F67 (11R23)
Pollack, Robert On the $p$-adic $L$-function of a modular form at a supersingular prime. Duke Math. J. 118 (2003), no. 3, 523–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement